Convergence of double Fourier series and generalized ∧-variation

Ushangi Goginava, Artur Sahakian

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

The paper introduces a new concept of ∧-variation of bivariate functions and investigates its connection with the convergence of double Fourier series.

Original languageEnglish
Pages (from-to)497-509
Number of pages13
JournalGeorgian Mathematical Journal
Volume19
Issue number3
DOIs
Publication statusPublished - Sept 2012
Externally publishedYes

Keywords

  • ∧-variation
  • Fourier series
  • Generalized variation

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Convergence of double Fourier series and generalized ∧-variation'. Together they form a unique fingerprint.

Cite this